# SDR USAA051192

- Difficulty date: October 6, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACKED, STA 907 AND STR 4R.  REMOVED DAMAGED CLIP, REPLACED WITH FABRICATED PART IAW SRM 53-00-03, DEFECT SIZE: 1 INCH CRACK.
